# SDR SWAA011693

- Difficulty date: June 10, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 61,361 hours, 66,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 57771
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS END CAPS MISSING AT FWD & AFT END.  INSTALLED EEPLS END CAP PER MM.
